Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: New PDoc RX Lamictal for severe anxiety... ╗ Vincent_QC

Posted by ihatedrugs on June 13, 2013, at 15:26:04

In reply to Re: New PDoc RX Lamictal for severe anxiety... ╗ ihatedrugs, posted by Vincent_QC on June 13, 2013, at 10:10:14

> > Hi,
> >
> > I took Lamictal for a year and didn't get any anxiety (not bipolar). My brother who suffers from debilitating GAD takes 200mg and has been on it for over a year and doing well. Just give a try and monitor your symptoms. ═'d stay away from Google as it could drive anyone insane. Wonder if you type "Lamictal and winning the lottery" in the search bar, you'd find results. Best of luck.
>
> Hi ;-)
> What is your diagnosis? Did you had anxiety problems before starting the Lamictal? Your brother only have GAD? No panic attacks?
>
> I agree for Google, not always good to search for symptoms from a drug!!! But I do Google Lamictal + heart palpitations and fall on a lot of web forum with real stories about peoples with bipolar or seizure disorders who had to stop the Lamictal because they had tachycardia, heart palpitations, chest pain all the time...
>
> But I have to agree that you can type Lamictal and any other kind of words who are not related a side-effects and who will find some intersting links... lol
>
> Well, I will try it but lower dose than the PDoc want, maybe 6.25 mg every 2 days for the first week and see how I feel... one thing is sure, if I have a more rapid heart rate, pounding heart beat worse than before I start it or more chest pain Úpisodes, I will not increase the dose and switch to the Paxil option only...
>
> Thanks again ;-)

My brother suffers from panic attacks and severe anxiety as well as depression. My diagnosis is MDD and GAD, although anxiety for me wasn't as big an issue as depression. I'm sorry you have to start a new med fearing its side effects due to your heart condition. Hopefully it will be a Godsend for you. Perhaps you could call the dr. who treated you and ask him if he could look into the correlation of heart problems and Lamictal further. Drs. have access to all kinds of peer-reviewed literature. Your starting dose is also tiny in comparison to what is normally recommended but given your situation is a good thing to be cautious. I truly wish you the best of luck.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ihatedrugs thread:1045150
URL: http://www.dr-bob.org/babble/20130527/msgs/1045230.html